Aviso: para depositar documentos, por favor, inicia sesión e identifícate con tu cuenta de correo institucional de la UCM con el botón MI CUENTA UCM. No emplees la opción AUTENTICACIÓN CON CONTRASEÑA
 

Ultrametrics and infinite dimensional whitehead theorems in shape theory

Loading...
Thumbnail Image

Full text at PDC

Publication date

1996

Advisors (or tutors)

Editors

Journal Title

Journal ISSN

Volume Title

Publisher

Springer
Citations
Google Scholar

Citation

Alonso Morón, M. y Romero Ruiz Del Portal, F. «Ultrametrics and Infinite Dimensional Whitehead Theorems in Shape Theory». Manuscripta Mathematica, vol. 89, n.o 1, diciembre de 1996, pp. 325-33. DOI.org (Crossref), https://doi.org/10.1007/BF02567521.

Abstract

We apply a Cantor completion process to construct a complete, non-Archimedean metric on the set of shape morphisms between pointed compacta. In the case of shape groups we obtain a canonical norm producing a complete, both left and right invariant ultrametric. On the other hand, we give a new characterization of movability and we use these spaces of shape morphisms and uniformly continuous maps between them, to prove an infinite-dimensional theorem from which we can show, in a short and elementary way, some known Whitehead type theorems in shape theory.

Research Projects

Organizational Units

Journal Issue

Description

UCM subjects

Unesco subjects

Keywords

Collections